# SDR 96ZZZX2157

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17978
- Make and model: Beech 95-B55
- Aircraft serial: TC2063
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC8465B6
- Condition: Under Size
- Location: Shank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH BLADES OF THE PROPELLER ASSEMBLY WERE FOUND TO BE UNDER MINIMUM SHANK DIAMETER.  SUBMITTER STATED BLADE SHANKS WERE PROBABLY REWORKED UNDER DIMENSION AT LAST PROPELLER SERVICE.
